Home | Contents | Submissions, editors, etc. | Login | Search | EJP
 Electronic Communications in Probability > Vol. 12 (2007) > Paper 32 open journal systems 


The zero-one law for planar random walks in i.i.d. random environments revisited

Martin P.W. Zerner, University of Tuebingen


Abstract
In this note we present a simplified proof of the zero-one law by Merkl and Zerner (2001) for directional transience of random walks in i.i.d. random environments (RWRE) on the square lattice. Also, we indicate how to construct a two-dimensional counterexample in a non-uniformly elliptic and stationary environment which has better ergodic properties than the example given by Merkl and Zerner.


Full text: PDF | PostScript

Pages: 326-335

Published on: October 5, 2007


Bibliography
  1. M. Bramson, O. Zeitouni and M.P.W. Zerner. Shortest spanning trees and a counterexample for random walks in random environments. Ann. Probab. 34 (2006), no. 3, 821--856. Math. Review 2007j:60172
  2. P.A. Ferrari, C. Landim and H. Thorisson. Poisson trees, succession lines and coalescing random walks. Ann. I.H.P. Probab. Stat. 40 (2004), no. 2, 141--152. Math. Review 2005e:60105
  3. S.A. Kalikow. Generalized random walk in a random environment. Ann. Probab. 9 (1981), no. 5, 753--768. Math. Review 84c:60101
  4. A.-S. Sznitman and M. Zerner. A law of large numbers for random walks in random environment. Ann. Probab. 27 (1999), no. 4, 1851--1869. Math. Review 2001f:60116
  5. O. Zeitouni. Random walks in random environment. Lectures on probability theory and statistics. Lecture Notes in Math. 1837 Springer, Berlin (2004), 189--312. Math. Review 2006a:60201
  6. M.P.W. Zerner and F. Merkl. A zero-one law for planar random walks in random environment. Ann. Probab. 29 (2001), no. 4 1716--1732. Math. Review 2003a:60144















Research
Support Tool
Capture Cite
View Metadata
Printer Friendly
Context
Author Address
Action
Email Author
Email Others


Home | Contents | Submissions, editors, etc. | Login | Search | EJP

Electronic Communications in Probability. ISSN: 1083-589X